# SDR F3LA200600120

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 17,255 hours, 8,094 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902738
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED L2 DOOR THRESHOLD FLOORBEAM AT Y1732 AND FRAME 68 CORRODED ABOVE NUT PLATE.  CORROSION DAMAGE ON DOOR SILL BEAM WAS FOUND TO EXCEED 50 PERCENT OF THE DEPTH OF THE BEAM AT THE NUT PLATE LOCATION.  DAMAGE WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG. 101.  CORROSION WAS FOUND TO BE LIMITED TO THE AREA AROUND NUT PLATE, CUT OUT CORRODED AREA IAW SRM 53-41-14, FIG. 201.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 53-41-14, FIG. 201, AND SRM 51-75-12.
